# SDR FQAR20150919095

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N284PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843480
- Aircraft time: 16,369 hours
- Engine: Lyc O360A4M
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: AV105193
- Part serial: AV1614528
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE TECH NOTED THERE WAS FUEL DRIPPING FROM THE CARBURETOR MIXTURE CONTROL SHAFT.  THE CARBURETOR WAS REPLACED.  IT HAD BEEN IN SERVICE LESS THAN 5 MONTHS.
